The complex Monge-Ampère equation on compact Hermitian manifolds

Valentino Tosatti*, Ben Weinkove

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

76 Scopus citations

Abstract

We show that, up to scaling, the complex Monge-Ampère equation on compact Hermitian manifolds always admits a smooth solution.

Original languageEnglish (US)
Pages (from-to)1187-1195
Number of pages9
JournalJournal of the American Mathematical Society
Volume23
Issue number4
DOIs
StatePublished - Oct 2010

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The complex Monge-Ampère equation on compact Hermitian manifolds'. Together they form a unique fingerprint.

Cite this